# SDR USAA2014070900005

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,897 hours, 16,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK RED EMER EVACUATION SYS FLOOR LEVEL EXIT MARKER WAS BROKEN AT LAVATORY D ON AFT BULKHEAD.  REPLACED RED EMER EVACUATION SYS FLOOR LEVEL EXIT MARKER AT LAVATORY D ON AFT BULKHEAD IAW AMM 33-51-18-400-001-A.
